# SDR C2XA11TY047

- Difficulty date: April 20, 2011
- Submitted: April 21, 2011
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- Aircraft time: 48,424 hours, 21,064 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER HARD OVER PROTECTION MESSAGE ON EICAS. R & R RELAY K0774.  OPS CHECK GOOD. CLOSED
